Facebook Pixel
EmpowHER Guest

Pregnancy or just paranoia?

By Anonymous June 4, 2012 - 5:05pm
Rate This

Hi, I've been quite paranoid lately because on May 25th I had protected intercourse, the condom didn't break nor did my partner ejaculated anywhere near my vaginal area. Yesterday I discovered I was spotting a little when I wiped after I urinate. Two days ago I was completely fine until I ate something my mom bought me for lunch and after a few hours I had a painful headache and some stomach pain. Today I feel a bit paranoid because I am spotting a little bit a blood that is almost pinkish brown but more pink. My period has always been irregular from the start and I never really know when my period comes until my breasts starts to feel tender and sore. The symptoms I am feeling now are: stomach pains from time to time (sometimes causing me to have diarreah), spotting, and loss of appetite. Everything else I feel normal, and I am feeling anxious and scared because I am not ready to have a child. Can anxiety and stress cause this?

Add a Comment3 Comments

EmpowHER Guest

Now that you mentioned UTI, lately when I need to urinate only very little come out. So I thought I wasn't drinking enough liquid. I drank a whole bottle and a half to see if I'll urinate normally again. Yet again, when I had a strong urge to urinate only very little come out. Is this a sign of urinary track infection?

June 5, 2012 - 1:12pm

Hi Anon,

An unbalanced diet can definitely cause a missed or delayed period and well as added stress can. If you are also experiencing burning upon urination, please consider going to your doctor as it may be a urinary tract infection that is causing the spotting.

All the best,


June 5, 2012 - 6:38am
EmpowHER Guest

In addition to what I post, my diet has been quite unhealthy last few weeks. I would always eat out for breakfast and lunch. I would have a especially big lunch that I would skip my mom's home cooked dinners. I haven't been drinking water but this Chinese Jasmine Green Tea sugar drink and I'm sure it has artificial flavorings. Can this also be a cause?

June 4, 2012 - 5:28pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.